# SDR UPS06446629

- Difficulty date: March 8, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 65B903107780
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON REAR ENGINE MOUNT BULKHEAD FOUND CRACK AT RT FWD FRAME WEB, CRACK LENGTH 7/16".  REAR ENG MOUNT BULKHEAD FRAME 4 REPLACED AND REPAIRED AS PER HX RS NR R54-53-35457 CONTINUED TO INSP.  THE REAR ENGINE MOUNT BULKHEAD PER THE REQUIREMENTS OF THE HX RS NR R54-53-35457, AND UPS EO NR B747-5450-24060-A.
